Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 1, pp. 103-115 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Conformally flat contact metric manifolds with $Q\xi=\varrho\xi$

Florence Gouli-Andreou and Niki Tsolakidou

Aristotle University of Thessaloniki, Department of Mathematics, Thessaloniki-540 06, Greece, e-mail:

Abstract: We study conformally flat contact metric manifolds $M^{2n+1}\left(n>1\right)$ for which the characteristic vector field is an eigenvector of the Ricci tensor. We prove that those manifolds are of constant sectional curvature.

Keywords: Contact metric manifold, conformally flat Riemannian manifold

Classification (MSC2000): 53C15, 53C25

Full text of the article:

Electronic version published on: 5 Mar 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition